Noise induced changes to dynamic behaviour of stochastic delay differential equations

Hdl Handle:
http://hdl.handle.net/10034/72780
Title:
Noise induced changes to dynamic behaviour of stochastic delay differential equations
Authors:
Norton, Stewart J.
Abstract:
This thesis is concerned with changes in the behaviour of solutions to parameter-dependent stochastic delay differential equations.
Advisors:
Ford, Neville J.
Citation:
Norton, S.J., & Ford, N.J. (2006). Predicting changes in dynamical behaviour in solutions to stochastic delay differential equations. Communications on Pure and Applied Analysis, 5(2), pp. 367-382.; Norton, S.J., & Ford, N.J. (2005). Numerical investigation of D-bifurcations for a stochastic delay logistic equation. Stochastics and dynamics, 5(2), pp. 211-222; Ford, N.J., & Norton, S.J. (2007). Using approximations to Lyapunov exponents to predict changes in dynamical behaviour in numerical solutions to stochastic delay differential equations. In A. Iske & J. Levesley (Eds.), Algorithms for approximation, V (pp. 309-318). Berlin: Springer.; Ford, N.J., & Norton, S.J. (2009). Noise-induced changes to the behaviour of semi-implicit Euler methods for stochastic delay differential equations undergoing bifurcation. Journal of Computational and Applied Mathematics, 229(2), pp. 462-170
Publisher:
University of Liverpool (University of Chester)
Publication Date:
Feb-2008
URI:
http://hdl.handle.net/10034/72780
Type:
Thesis or dissertation
Language:
null
Appears in Collections:
Theses

Full metadata record

DC FieldValue Language
dc.contributor.advisorFord, Neville J.en
dc.contributor.authorNorton, Stewart J.en
dc.date.accessioned2009-07-07T14:24:46Zen
dc.date.available2009-07-07T14:24:46Zen
dc.date.issued2008-02en
dc.identifieruk.bl.ethos.490617en
dc.identifier.citationNorton, S.J., & Ford, N.J. (2006). Predicting changes in dynamical behaviour in solutions to stochastic delay differential equations. Communications on Pure and Applied Analysis, 5(2), pp. 367-382.en
dc.identifier.citationNorton, S.J., & Ford, N.J. (2005). Numerical investigation of D-bifurcations for a stochastic delay logistic equation. Stochastics and dynamics, 5(2), pp. 211-222en
dc.identifier.citationFord, N.J., & Norton, S.J. (2007). Using approximations to Lyapunov exponents to predict changes in dynamical behaviour in numerical solutions to stochastic delay differential equations. In A. Iske & J. Levesley (Eds.), Algorithms for approximation, V (pp. 309-318). Berlin: Springer.en
dc.identifier.citationFord, N.J., & Norton, S.J. (2009). Noise-induced changes to the behaviour of semi-implicit Euler methods for stochastic delay differential equations undergoing bifurcation. Journal of Computational and Applied Mathematics, 229(2), pp. 462-170en
dc.identifier.urihttp://hdl.handle.net/10034/72780en
dc.description.abstractThis thesis is concerned with changes in the behaviour of solutions to parameter-dependent stochastic delay differential equations.en
dc.language.isonullen
dc.publisherUniversity of Liverpool (University of Chester)en
dc.subjectstochastic delay equationsen
dc.subjectnumerical methodsen
dc.subjectbifurcationsen
dc.titleNoise induced changes to dynamic behaviour of stochastic delay differential equationsen
dc.typeThesis or dissertationen
dc.publisher.departmentUniversity of Chesteren
dc.type.qualificationnamePhDen
dc.type.qualificationlevelDoctoralen
This item is licensed under a Creative Commons License
Creative Commons
All Items in ChesterRep are protected by copyright, with all rights reserved, unless otherwise indicated.